MathSciNet Relay Station
MathSciNet bibliographic data
MR1708420 (2000d:60132) 60J60 (60F17)
Rozkosz, Andrzej; Słomiński, Leszek Extended convergence of Dirichlet processes. Stochastics Stochastics Rep. 65 (1998), no. 1-2, 79–109.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement